|lipoatrophy so fast?
Aug 23, 2006
hi doc, i think i am losing my mind here!! this issue with lipoatrophy and/or lipodystrophy is really getting to me. now i am not sure if i am imagining things or it is actually starting. i have been on meds for a little more than a year (been positive for 6 years or so) i started on sustiva and kivexa wich i got resistaned to 2 of the drugs in about 4 months, when i started i had a cd4 count of 2.5 and very high viral load of over a million. than things got really well. i switched to pi containing reg. i have been taking, reyataz, ziagen and viread for 8 month now. my viral load is 350 and my cd4 is around 6.0. and the best thing is that i am having absolutely no side effects whatsoever. very impressed. now i am noticing that my face is getting slimer, not just the cheeks though,kind of all over, my arms and legs are fine and i have no extra fat around my belly. i am so scared now that i am not even sure if i am imagining this or what!! i lost 5 kilos a month or so ago due to stress at work and bad eating, but now i gained 3 back. my question is, do you think this could be lipo, since the odds are pretty good that it is not?? ( i am 29 yo male, dark skin, never been on zerit or azt, just started the meds a year ago with ok baseline cd4 count) how can i really find out if it is lipo, or just due to losing a little wait or i am just going totally crazy and need therapy for this? the problem also is that i have been waiting for lipo since i starting the meds, always thinking that is just a matter of time!! this issue is almost distroying my life right now, please help!! (sorry about the bad english and long question)
| Response from Dr. Henry
Your current regimen is generally fairly fat friendly (fat protective) so it would be unusual for you to be losing fat due to the medications and even more unusual to lose fat rapidly. Many /most patients have not developed significant lipodystrophy on regimens like you are now taking over the fist several years of use. Your response to the current regimen seems very encouraging. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Blowjob Worried I Have HIV
- Flu Symptoms After Licking Vagina Worried I Have HIV
- Groin Pain After Insertive Anal Sex Worried I Have HIV
- Groin Pain After Vaginal Sex Without Condom Does It Mean I Have HIV
- Herpes After Sex With Sex Worker Worried I Have HIV
- Pain In Balls After Breast Sucking Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.